# SDR SWAA2020112331333

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,585 hours, 12,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRTH BAR HOLDER IS LOOSE.  PERFORMED W/O 722120 EA 20-125-02324-TLD AND MT 725-61-06.  PERMANENT REPAIR REQUIRED IN 10 DAYS.  PERMANENT REPAIR REQUIRED.  RESOLVED ON W/O: 721057 TASKCARD: N/R-00001.
